Vol. 49, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Cohomological dimension of discrete modules over profinite groups

Juan José Martínez

Vol. 49 (1973), No. 1, 185–189
Abstract

The main purpose of this note is to show that the finiteness of the cohomological dimension of a discrete module is closely related to the finiteness of its injective dimension. Moreover, a sufficient condition for the finiteness of the cohomological dimension is given. Both results are proved making a heavy use of the theory of cohomological triviality for finite groups.

Mathematical Subject Classification
Primary: 18H15
Milestones
Received: 14 August 1972
Revised: 18 December 1972
Published: 1 November 1973
Authors
Juan José Martínez